Alert archive / West Virginia / Tornado Warnings in 2022

Tornado Warning 12, NWS Pittsburgh, PA

June 8, 2022Marshall County, Wetzel County, West Virginia; Monroe County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Jun 8, 2022, 9:16 PM EDT for Marshall County, Wetzel County, West Virginia; Monroe County, Ohio. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 9:16 PM EDT (01:16 UTC)
Expired
Jun 8, 2022, 9:45 PM EDT
In force
29 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Monroe County, OH, Marshall County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 107 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:22 PM EDTTSTM WND DMGNew Martinsville, WVWIDESPREAD TREE DAMAGE NEAR TURKEY RUN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 7:25 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2022-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2022-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

977 
WFUS51 KPBZ 090116
TORPBZ
OHC111-WVC051-103-090145-
/O.NEW.KPBZ.TO.W.0012.220609T0116Z-220609T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
916 PM EDT Wed Jun 8 2022

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  East central Monroe County in east central Ohio...
  Northwestern Wetzel County in northern West Virginia...
  Marshall County in northern West Virginia...

* Until 945 PM EDT.
    
* At 915 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near New Martinsville, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  New Martinsville around 920 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Hannibal, Lynn Camp, Clarington, Wileyville, Proctor and Woodlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3964 8099 3974 8099 3985 8067 3961 8060
TIME...MOT...LOC 0115Z 252DEG 27KT 3969 8093 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
945 
WWUS51 KPBZ 090123
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
923 PM EDT Wed Jun 8 2022

OHC111-WVC051-103-090145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-220609T0145Z/
Monroe OH-Wetzel WV-Marshall WV-
923 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR EAST
CENTRAL MONROE...NORTHWESTERN WETZEL AND MARSHALL COUNTIES...
    
At 923 PM EDT, a severe thunderstorm capable of producing a tornado
was located near New Martinsville, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Monroe, northwestern Wetzel and Marshall Counties,
including the following locations... Hannibal, Lynn Camp, Wileyville
and Proctor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3972 8099 3978 8065 3961 8060 3965 8099
TIME...MOT...LOC 0123Z 252DEG 27KT 3971 8085 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
059 
WWUS51 KPBZ 090132
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
932 PM EDT Wed Jun 8 2022

OHC111-090141-
/O.CAN.KPBZ.TO.W.0012.000000T0000Z-220609T0145Z/
Monroe OH-
932 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR EAST CENTRAL MONROE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM EDT for northern West
Virginia.

LAT...LON 3972 8081 3978 8065 3961 8060 3965 8084
TIME...MOT...LOC 0131Z 252DEG 27KT 3973 8077 

$$

WVC051-103-090145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-220609T0145Z/
Wetzel WV-Marshall WV-
932 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
NORTHWESTERN WETZEL AND MARSHALL COUNTIES...
    
At 931 PM EDT, a severe thunderstorm capable of producing a tornado
was located near New Martinsville, moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Wileyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3972 8081 3978 8065 3961 8060 3965 8084
TIME...MOT...LOC 0131Z 252DEG 27KT 3973 8077 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 8, 5:11 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 8, 5:11 PM EDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
511 PM EDT Wed Jun 8 2022

.SYNOPSIS...
Showers and thunderstorms return this evening and overnight with
crossing low pressure. A few strong to severe thunderstorms will
be possible, mainly south of I 76. Drier weather returns on
Thursday before additional rain chances Friday night into
Saturday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
No significant chances were made to the evening/overnight
forecast, though PoPs were nudged slightly to a blend of the
latest CAM runs. Widespread showers with embedded thunderstorms
are expected this evening into the overnight as sfc low
pressure with relatively strong upper jet support crosses the
region. Convection will progress east of the ridges through the
early pre-dawn hours Thursday.

Isolated strong to severe storms are still possible this
evening primarily south of I-76 where CAMs prog Eff. Bulk Shear
in the 45-55 kts range. Waning instability and llvl LRs with
loss of daytime heating will be the limiting factor as these
storms progress eastward into the CWA. Isolated hail and
damaging wind gusts will be the primary threat with any strong
storms that do develop, but an isolated tornado cannot be ruled
out given the anticipated shear profile.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
Drier air will begin to overspread the region on Thursday while
upper troughing sets up over much of the east. Thursday will
see more cloud cover as cooler air spreads across the region. A
few isolated sprinkles pop up during the late morning/afternoon.

Low confidence forecast for Friday with large differences in
model solutions. Will rely on a blend of models for the Friday
forecast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Long range model ensembles indicate a low in the periphery could
introduce rain to the area this weekend. Temperature looks to
remain seasonable and summer-like through the period.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
VFR should prevail through the late evening ahead of advancing
low pressure. Shra and tsra coverage should then increase after
00Z, with deterioration in both cigs and vis to MVFR/IFR
thereafter through early Thurs. Storms that do impacts regional
airports may have the potential to produce damaging wind, large
hail, and isolated tornadoes, with convection ending from west
to east through 06Z.

Lingering llvl moisture within increasing subsidence should
promote gradual improvement from IFR/MVFR and eventual VFR
by early Thurs aftn.

.Outlook...
Isolated restrictions within upper troughing may impacts ports
Friday morning, but overall VFR is expected through late Fri
under sfc high pres.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 8, 3:31 AM EDT, 17 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
331 AM EDT Wed Jun 8 2022

OHZ041-PAZ007>009-013>016-020>023-073-074-WVZ001-090745-
Columbiana-Mercer-Venango-Forest-Lawrence-Butler-Clarion-
Jefferson PA-Beaver-Allegheny-Armstrong-Indiana-Westmoreland-
Higher Elevations of Westmoreland-Hancock-
331 AM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania and northern West Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-040-049-050-PAZ029-031-075-076-WVZ002-003-509>514-090745-
Tuscarawas-Carroll-Harrison-Jefferson OH-Washington-Greene-Fayette-
Higher Elevations of Fayette-Brooke-Ohio-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
331 AM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

Isolated severe storms possible this evening. The main threat will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ048-057>059-068-069-WVZ004-012-021-090745-
Coshocton-Muskingum-Guernsey-Belmont-Noble-Monroe-Marshall-Wetzel-
Marion-
331 AM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for east central Ohio, and
northern West Virginia.

.DAY ONE...Today and tonight.

Scattered severe storms possible this evening. The main threat will
be damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 8, 8:04 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
804 PM EDT WED JUN 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             CUMBERLAND              39.85N  81.66W
06/08/2022  E0.88 INCH       GUERNSEY           OH   TRAINED SPOTTER

&&

EVENT NUMBER PBZ2202317

RACKLEY
Special weather statement, Jun 8, 8:18 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
818 PM EDT Wed Jun 8 2022

WVZ021-509>511-090045-
Ridges of Eastern Monongalia and Northwestern Preston WV-Marion WV-
Monongalia WV-Preston WV-
818 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT EASTERN MONONGALIA...
NORTHWESTERN PRESTON AND SOUTHEASTERN MARION COUNTIES THROUGH 845 PM
EDT...

At 818 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pleasant Valley, or over Fairmont, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Morgantown, Fairmont, Westover, Pleasant Valley, Winfield,
Barrackville, Monongah, Granville, Brookhaven, Rivesville,
Reedsville, and Masontown.

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 15.
  Interstate 79 in West Virginia between mile markers 132 and 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM EDT for northern and
northeastern West Virginia.

&&

LAT...LON 3941 8011 3940 8012 3940 8017 3948 8025
      3972 7988 3972 7983 3952 7966 3944 7992
      3945 7994 3942 8001 3941 8001 3939 8009
TIME...MOT...LOC 0018Z 235DEG 28KT 3945 8011

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Local storm report, Jun 8, 8:27 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
827 PM EDT WED JUN 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             1 E FAIRMONT            39.48N  80.13W
06/08/2022  E0.75 INCH       MARION             WV   TRAINED SPOTTER

&&

EVENT NUMBER PBZ2202318

RACKLEY
Special weather statement, Jun 8, 8:35 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
835 PM EDT Wed Jun 8 2022

PAZ031-WVZ004-012-021-509-090115-
Greene PA-Marshall WV-Marion WV-Monongalia WV-Wetzel WV-
835 PM EDT Wed Jun 8 2022

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN
GREENE...NORTHERN MONONGALIA...NORTHEASTERN WETZEL...MARSHALL AND
NORTHWESTERN MARION COUNTIES THROUGH 915 PM EDT...

At 835 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hundred, or 9 miles northwest of Mannington, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Morgantown, Waynesburg, Westover, Star City, Granville, Fairview,
Hundred, Cassville, Rogersville, Bobtown, Blacksville, and Spraggs.

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 6 and 7.
  Interstate 79 in Pennsylvania between mile markers 0 and 17.
  Interstate 79 in West Virginia between mile markers 152 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM EDT for southwestern
Pennsylvania...and northern West Virginia.

&&

LAT...LON 3954 8059 3970 8061 3998 8011 3963 7988
TIME...MOT...LOC 0035Z 257DEG 28KT 3961 8047

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 8, 8:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
846 PM EDT Wed Jun 8 2022

OHZ059-068-069-WVZ004-090115-
Monroe OH-Noble OH-Belmont OH-Marshall WV-
846 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT MONROE...SOUTHWESTERN BELMONT...
SOUTHEASTERN NOBLE AND MARSHALL COUNTIES THROUGH 915 PM EDT...

At 846 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Woodsfield, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Woodsfield, Beallsville, Clarington, Summerfield, Lewisville,
Jerusalem, Wilson, Cameron, Somerton, Alledonia, Stafford, and
Graysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM EDT for east central
Ohio...and northern West Virginia.

&&

LAT...LON 3983 8139 3998 8090 3972 8081 3972 8083
      3971 8087 3965 8133
TIME...MOT...LOC 0046Z 254DEG 28KT 3977 8128

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Local storm report, Jun 8, 9:03 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
903 PM EDT WED JUN 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             6 W REEDSVILLE          39.51N  79.91W
06/08/2022  E1.25 INCH       MONONGALIA         WV   PUBLIC

&&

EVENT NUMBER PBZ2202319

RACKLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:09 PM EDTSevere Thunderstorm WarningPBZMarshall, Monongalia, Wetzel36 min
Jun 8, 8:18 PM EDTSpecial Weather StatementPBZMonongalia27 min
Jun 8, 8:35 PM EDTSpecial Weather StatementPBZMonongalia40 min
Jun 8, 8:38 PM EDTSevere Thunderstorm WarningPBZMarshall, Ohio37 min
Jun 8, 8:43 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia32 min
Jun 8, 8:43 PM EDTTornado WarningPBZMarion, Monongalia17 min
Jun 8, 8:44 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia, Preston31 min
Jun 8, 8:56 PM EDTTornado WarningPBZMarshall, Ohio21 min
Jun 8, 9:06 PM EDTSevere Thunderstorm WarningPBZMarshall, Wetzel24 min
Jun 8, 9:07 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston38 min
Jun 8, 9:10 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia, Preston35 min
Jun 8, 9:10 PM EDTSevere Thunderstorm WarningPBZMarshall, Ohio35 min
Jun 8, 9:45 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston30 min
Jun 8, 10:00 PM EDTSevere Thunderstorm WarningPBZHancock45 min
Jun 8, 10:16 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia29 min
Jun 8, 10:30 PM EDTSevere Thunderstorm WarningPBZHancock19 min
Jun 8, 11:09 PM EDTSpecial Weather StatementPBZPreston21 min
Jun 8, 11:12 PM EDTSpecial Weather StatementPBZTucker33 min
Jun 8, 8:12 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble33 min
Jun 8, 8:46 PM EDTSpecial Weather StatementPBZMonroe29 min

Nearby

Tornado Warnings in West Virginia, 2022Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.